# SDR SIMA20150626006

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,485 hours, 35,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, QA FOUND 2 CRACKS ON RT REAR FUSELAGE I SKIN AT FRAME 75 BELOW STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACKS ON RT REAR FUSELAGE I SKIN AT FRAME 75 BELOW STRINGER 2R IAW ERS-EM-53MR-1419.  REPAIR MATERIAL, DOUBLER ALCLAD 2024-T3, 0.080, FILLER ALCLAD 2024-T3, 0.063, ANGLE ALCLAD 2024-T3 0.050, SHIM ACLAD 2024-T3-0.032.
